# SDR ASAA2023052743378

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,821 hours, 17,114 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002308
- Condition: Inoperative
- Location: E/E Shelf E5-2
- Part time: 57,848 hours, 17,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FMC INOP. GROUNDED - YES. REMOVED & REPLACED L/H FMC REF B737-800 AMM 34-61-02/401. OPS TEST OK.
